Designability of Multi-Attractor Boolean Networks with a Fixed Network Structure

Shun-ichi AZUMA  Takahiro YOSHIDA  Toshiharu SUGIE  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E99-A    No.1    pp.423-425
Publication Date: 2016/01/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E99.A.423
Type of Manuscript: LETTER
Category: Systems and Control
Boolean networks,  attractor,  designability,  

Full Text: PDF>>
Buy this Article

This paper addresses the designability of Boolean networks, i.e., the existence of a Boolean function satisfying an attractor condition under a given network structure. In particular, we present here a necessary and sufficient condition of the designability of Boolean networks with multiple attractors. The condition is characterized by the cyclicity of network structures, which allows us to easily determine the designability.